Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 4, Issue 1, Pages 17-38

Stratified filtered sampling in stochastic optimization

1Investment policy and Research Group, John Hancok Mutual Life Insurance Company, boston, massachusetts, USA
2Princeton University Princeton, NJ, USA
3Rensselaer Polytechnic Institute, Troy, New York, USA

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Robert Rush, John M. Mulvey, John E. Mitchell, and Thomas R. Willemain, “Stratified filtered sampling in stochastic optimization,” Journal of Applied Mathematics and Decision Sciences, vol. 4, no. 1, pp. 17-38, 2000.